Moderators: Rosy
Go
New
Find
Notify
Tools
Reply
  
Dr. Pickart? General Health and skin improvements> Login/Join
 
Location: Canada
Registered: 02 January 2012
Posts: 52
posted   Reply With QuoteReport This Post  
Dear Dr. Pickart,
I noticed I've been on here since January 2012 (wow sure thought it was longer!) so have been using your products since then. I went through an uglies phase. Smiler Backed off and a few months back came to a plateau where I really seen a difference. Clear skin, dark circles under eyes, gone. just a glow. I was impressed!

Now I have to admit I am likely impatient, so started out too much, backed off and made progress.
Now that I check it's not as long as I thought too. I have increased to Skin Signals some days, and some Tri Reduction once in a while.

It's mostly my eyes I really notice. I had deep wrinkling here that really improved. (didn't disappear) and some days my eyes are dark circles and other days just look tired. Now that I think about it, just dried out even.

I have some extra wrinkling on my forehead too, but have always worried more about my eyes.

I am wondering after 10 months or so, what should I be using going forward? How could I get more improvements on my eyes? And overall, and should I have a different program for eyes, and the rest of the face?
Should I back off more to GHK or Night Eyes and make myself stay with those? But maybe use Skin Signals on the rest of my face ?

And what routine should I have in evening and morning ?

I also wanted to know how my health interferes with my facial improvements. I know it must. I was diagnosed with gluten intolerance a year ago, and went gluten free. I improved somewhat but was diagnosed with adrenal fatigue and really high DHEA. (and cortisol) I have improved that a little, with whole foods, good fats and just time and supplements.
I remember your talking about DHEA and would this impact my overall health and skin? What could I do to counteract this in my skin care?

For supplements I'm taking:
Omega 3, 6, 9 with Flax and Borage Oil plus, alfalfa,
4000mg Vit C (from 2000mg recently) 250magnesium x 4/day
B12 (I'm deficient)
Vit D 6000mg (very deficient too)
Iron (anemia too)
Bee Jelly
Pantothentic Acid
BComplex

I have a fairly stressful life with 3 disabled boys, and financial issues. I try but its tough. Would love any insight you have on overall health, my skin and suggestions on supplements. I am 44 and have 7 children (26 to 3) and with my disabled boys want to be here for them as long as I can.

Thank you Dr. Pickart for giving us such good products and such tremendous research and help!

Smiler
~Rita
Location: Canada
Registered: 02 January 2012
Posts: 52
posted   Hide PostReply With QuoteReport This Post  
Just wondering if Dr. Pickart can answer this? I know it's a long list, and perhaps hopeless but I've seen such good results with SkinBio stuff I would hope I can see more improvements ?

Thank you for such wonderful products!

~Rita Smiler
Picture of Dr. Pickart
Location: Skin Biology
Registered: 15 September 2004
Posts: 7065
posted   Hide PostReply With QuoteReport This Post  
Don't overuse the products. A light amount usually works best.

If the skin improvements slow. then stop the copper peptides for at least a week, then restart them.

The list of supplements looks good.

You might lower some of the dosages . The vitamin C and magnesium - is the 4 times daily for both? That seems high. 4000 units of vitamin D should be enough.

DHEA can block some of cortisol's stress effects. But DHEA should be limited to about 10 to 20 mgs daily.
Location: Canada
Registered: 02 January 2012
Posts: 52
posted   Hide PostReply With QuoteReport This Post  
Thank you Dr. Pickart for your reply! I missed it earlier.
Okay back off when needed and just use Squalene or something okay.

Just to clarify my dosages:

My Vit C is only 3000mg per day.
(they accidentilly went on the same line)
Magnesium I seem to take 250mg x 3 per day.
(helps with the stress)

And for the DHEA I don't take any at all.
But when I had my adrenals test done they said my DHEA levels was off the chart.

I wondered how that played a part in my health good or bad? or my skin ?

Thank you Dr. Pickart! your products are just superior to anything I have ever found!

~Rita Smiler
Picture of Dr. Pickart
Location: Skin Biology
Registered: 15 September 2004
Posts: 7065
posted   Hide PostReply With QuoteReport This Post  
High DHEA can produce a more oily skin. So, don't take any supplemental DHEA.
Location: Canada
Registered: 02 January 2012
Posts: 52
posted   Hide PostReply With QuoteReport This Post  
What other symptoms does high DHEA give?

Just curious?
I haven't taken any DHEA at all, thankfully.


A side note: I know since being on your products, my skin is much more clear. (at 44 I still get blemishes,) but these have reduced down to nearly none now.

Thank you!
~Rita Smiler
Picture of Dr. Pickart
Location: Skin Biology
Registered: 15 September 2004
Posts: 7065
posted   Hide PostReply With QuoteReport This Post  
From the Mayo Clinic..

Few side effects are reported when DHEA supplements are taken by mouth in recommended doses. Side effects may include fatigue, nasal congestion, headache, or rapid/irregular heartbeats. In women, the most common side effects are abnormal menses, emotional changes, headache, and insomnia. Individuals with a history of abnormal heart rhythms, blood clots or hypercoagulability, and those with a history of liver disease, should avoid DHEA supplements.

This message has been edited. Last edited by: SkinBiologyWebmaster,
  Powered by Social Strata